MathSciNet Relay Station
MathSciNet bibliographic data
MR1253270 (95e:15001) 15A03 (11E25 14F05 15A30)
Lam, Kee Yuen; Yiu, Paul Linear spaces of real matrices of constant rank. Linear Algebra Appl. 195 (1993), 69–79.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement